# SDR UPS05845255

- Difficulty date: August 13, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON LE UPPER SURFACE AROUND FASTENER HAS 1/4" LONG CRACK PCU AREA.  STOP DRILLED CRACK NDT HFEC VERIFIED CRACK TERMINATES AT STOP DRILL.  FABRICATED REPAIR DOUBLER IAW 57-02-00-0 AND INSTALLED REPAIR DOUBLER IAW SRM 57-02-00-0 AND 57-08-00-0.  REPAIR DOUBLER CENTERED AT AILERON HINGE LINE "D" VALUE EQUALS ZERO THEREFORE THERE IS NO NET CHANGE IN BALANCE IAW SRM 51-04-08 FIG 59R.
